3 results for number theory.

Parameters for your search query:
Keyword    number theory

Open AccessArticle
Export: RIS | BibTeX | EndNote
Linear Congruence ax ≡ b (mod n) Solver
American Journal of Educational Research. 2018, 6(2), 149-151. DOI: 10.12691/education-6-2-10
Pub. Date: March 01, 2018Views: 3454Downloads: 2367
Open AccessSpecial Issue
Export: RIS | BibTeX | EndNote
New Results Involving a Class of Generalized Hurwitz-Lerch Zeta Functions and Their Applications
Turkish Journal of Analysis and Number Theory. 2013, 1(1), 26-35. DOI: 10.12691/tjant-1-1-7
Pub. Date: November 08, 2013Views: 11895Downloads: 6357Citations: 15
Open AccessArticle
Export: RIS | BibTeX | EndNote
Rule of Thumb Bounds in Goldbach’s Conjecture
American Journal of Mathematical Analysis. 2013, 1(1), 8-13. DOI: 10.12691/ajma-1-1-2
Pub. Date: March 04, 2013Views: 19699Downloads: 13714
Figure of 6
Results: sort by Relevance

Filter by

Date

Published between:

and

Subjects


Journals



Article Types